# SDR SWAA2022030471302

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO AFT BULKHEAD SUPPORT ANGLE STA 947.5 RBL3 WL156 / AFT CARGO BULKHEAD B.S 947.5 SUPPORT ANGLE RBL 3 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM LOCATED AND DRILL NEW ANGLE PER SRM 51-40-05 AND DWG 149A8118 INSTALLED PER SRM 51-40-02 DWG 149A8117
